English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the renormalization of the Kardar-Parisi-Zhang equation

MPS-Authors
/persons/resource/persons121554

Lässig,  M.
Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society;

External Ressource

Article
(Any fulltext)

Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Lässig, M. (1995). On the renormalization of the Kardar-Parisi-Zhang equation. Nuclear Physics B, 448(3), 559-574. doi:10.1016/0550-3213(95)00268-W.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0015-7553-6
Abstract
There is no abstract available